Approximation of Functions on the Sphere by Linear Methods

Authors

  • R. A. Lasuriya Абхаз. ун-т, Сухум

Abstract

We study some problems of approximation of functions by the linear methods of summation of their Fourier–Laplace series.

Published

25.11.2014

Issue

Section

Research articles

How to Cite

Lasuriya, R. A. “Approximation of Functions on the Sphere by Linear Methods”. Ukrains’kyi Matematychnyi Zhurnal, vol. 66, no. 11, Nov. 2014, pp. 1498-11, https://umj.imath.kiev.ua/index.php/umj/article/view/2241.